Mellin transform for Boehmians
Vol. 4 No. 1 (2009) P.75~P.96
A suitable Boehmian space is constructed to extend the distributional Mellin transform. Mellin transform of a Boehmian is defined as a quotient of analytic functions. We prove that the
generalized Mellin transform has all its usual properties. We also discuss the relation between the Mellin transform and the Laplace transform in the context of Boehmians.
Boehmians, convolution, distributions, Radon transforms
MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 44A12, 44A90, 40F12
Download Full Content